MAUDE Adverse Event Report: ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number MAIN PUMP TUBING
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 10/04/2024, it was reported by an arthrex subsidiary employee via (b)(6) that an ar-6410 arthroscopy main pump tubing sensor was bent.This occurred during a shoulder arthroscopy procedure on (b)(6) 2024 when the procedure was started, the consumable was placed in the equipment, and the solution was purged, there were no problems or alerts until the joint was entered and it did not work properly since almost none of the solution passed, after obtaining another pipe to change, the consumable was looked at in detail and it was observed that the sensor was bent or damaged internally, which is impossible for it to have been damaged during the surgery since the damage was internal.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided pictures.Visual evaluation of the customer-provided pictures noted the neoprene of the tubing had collapsed.Refer to attachments.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error.The most common causes for a flattened/compressed neoprene are (1) unplugging and plugging the pressure line connector into the arthroscopy pump, thereby creating a pressure decay on the pump or (2) spiking the bags of fluid and allowing that fluid to migrate through the tubing before plugging the pressure line connector into the pump.

Brand Name
MAIN PUMP TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20507401
Report Number1220246-2024-08208
Device Sequence Number8380867
Product Code HRX
UDI-Device Identifier00888867118010
UDI-Public(01)00888867118010(11)240501(17)290430(10)75369957
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAIN PUMP TUBING
Device Lot Number75369957
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown